Rothe's method for physiologically structured models with diffusion

Agnieszka Bartłomiejczyk , Henryk Leszczyński , Agnieszka Marciniak

Abstract

n/a
Author Agnieszka Bartłomiejczyk
Agnieszka Bartłomiejczyk,,
-
, Henryk Leszczyński (FMPI / IM)
Henryk Leszczyński,,
- Institute of Mathematics
, Agnieszka Marciniak
Agnieszka Marciniak,,
-
Journal seriesMathematica Slovaca, ISSN 0139-9918, (A 20 pkt)
Issue year2018
Vol68
No1
Pages211-224
Publication size in sheets0.65
Keywords in Englishsize-structured model, Feller boundary condition, diffusion, maximum principle, Rothe's method
ASJC Classification2600 General Mathematics
DOIDOI:10.1515/ms-2017-0094
Languageen angielski
Score (nominal)20
Score sourcejournalList
ScoreMinisterial score = 20.0, 28-01-2020, ArticleFromJournal
Publication indicators WoS Citations = 0; Scopus SNIP (Source Normalised Impact per Paper): 2017 = 0.845; WoS Impact Factor: 2018 = 0.49 (2) - 2018=0.488 (5)
Citation count*
Cite
Share Share

Get link to the record


* presented citation count is obtained through Internet information analysis and it is close to the number calculated by the Publish or Perish system.
Back
Confirmation
Are you sure?